Suppr超能文献

关于罗斯疟疾模型的准平稳分布

On the quasi-stationary distribution of the Ross malaria model.

作者信息

Nåsell I

机构信息

Department of Mathematics, Royal Institute of Technology, Stockholm, Sweden.

出版信息

Math Biosci. 1991 Dec;107(2):187-207. doi: 10.1016/0025-5564(91)90004-3.

Abstract

Approximations are derived for the quasi-stationary distribution of the fully stochastic version of the classical Ross malaria model. The approximations are developed in two stages. In the first stage, the Ross process is approximated with a bivariate Markov chain without an absorbing state. The second stage of the approximation uses ideas from perturbation theory to derive explicit expressions that serve as approximations of the joint stationary distribution of the approximating process. Numerical comparisons are made between the approximations and the quasi-stationary distribution.

摘要

推导了经典罗斯疟疾模型完全随机版本的准平稳分布的近似值。近似值分两个阶段得出。在第一阶段,用一个无吸收态的二元马尔可夫链来近似罗斯过程。近似的第二阶段运用微扰理论的思想来推导作为近似过程联合平稳分布近似值的显式表达式。对近似值和准平稳分布进行了数值比较。

文献AI研究员

20分钟写一篇综述,助力文献阅读效率提升50倍。

立即体验

用中文搜PubMed

大模型驱动的PubMed中文搜索引擎

马上搜索

文档翻译

学术文献翻译模型,支持多种主流文档格式。

立即体验